RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 277–279 (Mi dan40973)  

MATHEMATICS

On a problem in the theory of Kleinian groups

N. A. Gusevskii

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (433 kB)

Bibliographic databases:
UDC: 517.862:513.835
Presented: М. А. Лаврентьев
Received: 05.05.1976

Citation: N. A. Gusevskii, “On a problem in the theory of Kleinian groups”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 277–279

Citation in format AMSBIB
\Bibitem{Gus77}
\by N.~A.~Gusevskii
\paper On a problem in the theory of Kleinian groups
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 277--279
\mathnet{http://mi.mathnet.ru/dan40973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0458429}
\zmath{https://zbmath.org/?q=an:0375.20037}


Linking options:
  • http://mi.mathnet.ru/eng/dan40973
  • http://mi.mathnet.ru/eng/dan/v234/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020